He is a transguy pre-t, pre-surgery and lives in Australia. Lately we have been discussing his dysphoria related to menstruating. I mentioned that I am on the mini-pill since I am (still) breastfeeding my kid and that it completely stops my period. I know that this is not something that happens to everyone but he is really desperate and if that would happen to be a side effect, he would be thrilled.
My question, though, deals with any side effects that would worsen his transition or dysphoria, would a pre-t transguy be okay taking the mini-pill or could there be undesirable side effects that would potentially make him more dysphoric? If he is taking testosterone boosters would that be an issue? Like I said, we are both aware that he may not have the same reaction (period loss) as I did but since it is possible, he is willing to give it a shot.
Hopefully this makes sense and I'm not being a total dolt. I googled transmen and the mini-pill and did not come up with much.